# SDR DALA2021121307637

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 62,076 hours, 29,009 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2047269) DURING INSPECTION FOUND CRACK ON LWR STIFFENER RH HORIZONTAL STABILIZER. CRACK ON LWR STIFFENER RH HORIZONTAL STABILIZER WAS REPAIRED PER ER/A 595901-14 REV ORIGINAL AND ETI-37-21-527 REV.1.
